MAUDE Adverse Event Report: Medline Industries, LP Medline; CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH

Medline Industries, LP Medline; CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH
Catalog Number DYNCPTP14T
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was leaking.
 
Additional Manufacturer Narrative
It was reported that "a closed suction catheter failure while in use on a trach patient.Respiratory therapy identified an air leak and observed a crack/break in an unexpected location on the device.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
CLEARPRO,CLOSED SXN,14FR,T-PC,TRACH
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
muniba anwar
three lakes drive
northfield, IL 60093--275
MDR Report Key50201671
Report Number1417592-2026-08479
Device Sequence Number10436990
Product Code OFR
UDI-Device Identifier10888277703476
UDI-Public10888277703476
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
n/a
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNCPTP14T
Device Lot Number06924070011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown